Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe F$_4$-algorithm for Euclidean rings.
Author(s) Afshan Sadiq
TypeArticle in Journal
AbstractIn this short note, we extend Faugére’s F4-algorithm for computing Gröbner bases to polynomial rings with coefficients in an Euclidean ring. Instead of successively reducing single S-polynomials as in Buchberger’s algorithm, the F4-algorithm is based on the simultaneous reduction of several polynomials.
KeywordsGlobal ordering, Gröbner bases
ISSN1895-1074; 1644-3616/e
URL http://link.springer.com/article/10.2478%2Fs11533-010-0064-x
LanguageEnglish
JournalCent. Eur. J. Math.
Volume8
Number6
Pages1156--1159
PublisherSpringer, Heidelberg; De Gruyter Open, Warsaw
Year2010
Edition0
Translation No
Refereed No
Webmaster